# SDR ASAA2019032128715

- Difficulty date: March 21, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 13,338 hours, 4,437 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autoland Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNSUCCESSFUL AUTOLAND ON SEA RWY 16R EXCEED GREATER THAN 35FT FROM CENTERLINE ON TOUCHDOWN. WAS CLEAR, WIND 190/11. GROUNDED - YES. ACCOMPLISHED AMM 22-00-01-730-803 MAINTENANCE TESTS FOR MEL 22-99C DFCS BITE GROUPS #60 AND 35. ALL DFCS BITE TESTS PASSED. ALSO ACCOMPLISHED HGS SYSTEM AND OPS TESTS PER SMM 34-36-00 HGS TEST PASSED. APPROACH SURVEY COMPLETED ON LOG PAGE 12006977. A/C RELEASED FROM MELS 22-20B, 22-99B AND 22-99C.
